# SDR 00FDEA00491

- Difficulty date: July 26, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 1) ON FLOORBEAM AT BS 328, LBL 44, WL 208.  *S/D*  REMOVED AND REPLACED PER FEDEX DRAWING SR 27-53-017.
